Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 31, Number 138

All articles in this issue are freely accessible.

Multi-level adaptive solutions to boundary-value problems
Achi Brandt.
Math. Comp. 31 (1977), 333-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431719
Primal hybrid finite element methods for $2$nd order elliptic equations
P.-A. Raviart and J. M. Thomas.
Math. Comp. 31 (1977), 391-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431752
Interior maximum norm estimates for finite element methods
A. H. Schatz and L. B. Wahlbin.
Math. Comp. 31 (1977), 414-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431753
Application of method of collocation on lines for solving nonlinear hyperbolic problems
E. N. Houstis.
Math. Comp. 31 (1977), 443-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0443379
Uniform convergence of Galerkin’s method for splines on highly nonuniform meshes
Frank Natterer.
Math. Comp. 31 (1977), 457-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433899
On a boundary extrapolation theorem by Kreiss
Moshe Goldberg.
Math. Comp. 31 (1977), 469-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0443363
Existence of a solution to the discrete Theodorsen equation for conformal mappings
Martin H. Gutknecht.
Math. Comp. 31 (1977), 478-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440021
Computations of the Hill functions of higher order
A. J. Jerri.
Math. Comp. 31 (1977), 481-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0501737
Comparison of algorithms for multivariate rational approximation
Jackson N. Henry.
Math. Comp. 31 (1977), 485-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445786
Estimates of the speed of convergence of continued fraction expansions of functions
David A. Field.
Math. Comp. 31 (1977), 495-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433830
A continued fraction expansion for a generalization of Dawson’s integral
D. Dijkstra.
Math. Comp. 31 (1977), 503-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0460956
Some classes of generating functions for the Laguerre and Hermite polynomials
M. E. Cohen.
Math. Comp. 31 (1977), 511-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442323
On congruences related to the first case of Fermat’s last theorem
Wells Johnson.
Math. Comp. 31 (1977), 519-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447108
On projective representations of finite wreath products
John R. Durbin and K. Bolling Farmer.
Math. Comp. 31 (1977), 527-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0453855
On maximal finite irreducible subgroups of $GL(n, Z)$. I. The five and seven dimensional cases
Wilhelm Plesken and Michael Pohst.
Math. Comp. 31 (1977), 536-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0444789
On maximal finite irreducible subgroups of $GL(n, Z)$. II. The six dimensional case
Wilhelm Plesken and Michael Pohst.
Math. Comp. 31 (1977), 552-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0444790
The orders of the known simple groups as far as one trillion
Craig Cato.
Math. Comp. 31 (1977), 574-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430052
Certain pure cubic fields with class-number one
H. C. Williams.
Math. Comp. 31 (1977), 578-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432591
Numbers generated by the reciprocal of $e^{x}-x-1$
F. T. Howard.
Math. Comp. 31 (1977), 581-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0439741
Prime factors of cyclotomic class numbers
D. H. Lehmer.
Math. Comp. 31 (1977), 599-607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432589
Quasi-amicable numbers
Peter Hagis and Graham Lord.
Math. Comp. 31 (1977), 608-611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0434939
Reviews and Descriptions of Tables and Books
Math. Comp. 31 (1977), 612-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: Tables of integral transforms, Vol. II (McGraw-Hill, New York, 1954) by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
Alistair R. Carr.
Math. Comp. 31 (1977), 614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428675
Errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Superintendent of Documents, U. S. Government Printing Office, Washington, D. C., 1964) by Milton Abramowitz and Irene A. Stegun
Jackson B. Lackey and Henry C. Thatcher.
Math. Comp. 31 (1977), 614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428677
Table Errata
Math. Comp. 31 (1977), 614-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Errata: Table of integrals, series and products,, English translation of the fourth Russian edition (Academic Press, New York, 1965) by I. S. Gradshteyn and I. M. Ryzhik
Alistair R. Carr.
Math. Comp. 31 (1977), 614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428676
Errata: The elliptic functions as they should be: an account, with applications, of the functions in a new canonical form (Galloway and Porter, Cambridge, 1958) by Albert Eagle
Ove Skovgaard.
Math. Comp. 31 (1977), 614-615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433795
Errata: “Density bounds for the sum of divisors function” (Math. Comp. 26 (1972), 773–777) by C. R. Wall, P. L. Crews and D. B. Johnson
Seppo Pajunen.
Math. Comp. 31 (1977), 616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0427251
Corrigenda
Math. Comp. 31 (1977), 617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions